# SDR UPS97822594

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT HORZ STAB L/E RIB AT STA FXS 1725 IS CRACKED.  STOP DRILLED CRACK, FABRICATED AND INSTALLED L/E RIB REPAIR IAW SRM 55-2-0, 55-3-1, AND 51-01-20.
